Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 486354, 6 pages
http://dx.doi.org/10.1155/2014/486354
Research Article

Radio Numbers of Certain -Distant Trees

1Department of Mathematical and Computational Sciences, National Institute of Technology Karnataka, Karnataka 575025, India
2Department of Mathematics, Indian Institute of Technology Kharagpur, Kharagpur 721302, India

Received 22 August 2014; Revised 30 November 2014; Accepted 3 December 2014; Published 15 December 2014

Academic Editor: Tiziana Calamoneri

Copyright © 2014 Srinivasa Rao Kola and Pratima Panigrahi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Srinivasa Rao Kola and Pratima Panigrahi, “Radio Numbers of Certain -Distant Trees,” Journal of Discrete Mathematics, vol. 2014, Article ID 486354, 6 pages, 2014. https://doi.org/10.1155/2014/486354.